# SDR CA101222012

- Difficulty date: December 22, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 30,761 hours
- Engine: Ge CF343A1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 600351113
- Condition: Cracked
- Location: Cargo Door
- Part time: 32,876 hours
- Component: Cargo Door, Bombdr
- Component part number: 601R350271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A DETAIL INSPECTION OF THE CARGO DOOR INTERNAL STRUCTURE IN ACCORDANCE WITH TASK RJ2-52-830-506 , A CRACK WAS FOUND ON THE TOP FORWARD RADIUS OF SUPPORT FITTING. THE FITTING WAS REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-10-06.
